# SDR AALA20101014TUL01

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER SKIN 21 INCHES FROM INBOARD END HAS A 2 INCH DENT WITH CRUSHED CORE.  RIGHT AILERON REMOVED CRUSHED CORE AND REPLACED CORE.  APPLIED WET LAY-UP AND BAGGED REPAIR PER SRM 51-70--01A FIGURE 34 SHEET 1.
